MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC

ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number CLEARWAY-HOM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Atrial fibrillation reported by patient; no device malfunction alleged and device will not be returned at time of reported event.Device instructions for use include contraindications for use that require an individualized clinical assessment and careful consideration by the physician prior to prescription.
 
Event or Problem Description
During therapy, patient experienced dizziness and therapy was stopped.Kardiamobile was utilized and detected the patient had atrial fibrillation with a heart rate of 141.The symptoms had resolved once therapy was stopped.The patient was advised to stop therapy and speak with the cardiologist prior to continuing therapy.

Brand Name
SMARTVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer Contact
megan gohman
502 sixth avenue nw
new prague, MN 56071
MDR Report Key22738852
Report Number3003007907-2025-00003
Device Sequence Number7218503
Product Code BYI
UDI-Device IdentifierB102125003S0100
UDI-PublicB102125003S0100
Combination Product (Y/N)N
PMA/510(K) Number
K222496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCLEARWAY-HOM
Device Catalogue Number125003-S-010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale